# SDR USAA2013021100012

- Difficulty date: January 26, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 62,210 hours, 23,700 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361081200200
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK - DELAMINATION ON FLOOR PANEL 221DF BETWEEN FR20 TO FR24 & BETWEEN -Y254 & Y254.  REPLACED FLOOR PANEL 221DF IAW A320 SRM 53-12-00 & MCGILL IRM 9701 REV G.
